# SDR REX2008F00022

- Difficulty date: July 29, 2008
- Submitted: August 8, 2008
- Operation: Air carrier
- Aircraft: N813AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8013
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Weight On Wheels
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WEIGHT ON WHEEL INPUT CAUTION MESSAGE IN CRUISE, QRH FOLLOWED.  MESSAGE WENT AWAY ON ITS OWN ONLY TO LATER RETURN IN FLIGHT.  QRH FOLLOWED, DIVERTED TO MEM WITH UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE ACFT AND FOUND A WOW HARNESS CONNECTOR NOT COMPLETELY LOCKED.  CONNECTOR SECURED, OPERATIONAL CHECKS PERFORMED PER BOMBARDIER AMM.  (S)
